# SDR FDEA202106171561

- Difficulty date: June 17, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,815 hours, 17,575 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 17,313 hours, 9,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE ECAM INDICATION OF OIL FILTER CLOG  FOR NR 1 ENGINE. PROCEEDED IAW ECAM AND SHUT THE  MOTOR DOWN AFTER THREE MINUTES UNSUCCESSFULLY TO  GET THE WARNING TO EXTINGUISH. RETURN TO KAFW FOR  UNEVENTFUL SINGLE ENGINE APPROACH AND LANDING.  APPROXIMATELY 38 MINUTES OF WINDMILL TIME FOR NR 1  ENGINE.  NR 1 ENGINE REMOVED  IAW WORK CARD.  INSTALLED NEW ENGINE IAW WORK INSRTUCTION WORK CARD 71000000-01-24 REV.  OPS CHECKED GOOD BY RUNNING ENGINE AS PER JRH.
